MathSciNet Relay Station
MathSciNet bibliographic data
MR756692 20G15 (20G05)
Hiss, Gerhard Die adjungierten Darstellungen der Chevalley-Gruppen. (German) [The adjoint representations of the Chevalley groups] Arch. Math. (Basel) 42 (1984), no. 5, 408–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement